# SDR 2002FA0001029

- Difficulty date: August 27, 2002
- Submitted: August 27, 2002
- Operation: General aviation
- Aircraft: N789EP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- Aircraft time: 1,801 hours
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032111
- Part serial: NSN
- Condition: Cracked
- Location: Spinner
- Part time: 1,801 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT UNDERGOING PHASE 1 INSPECTION, MAINTENANCE FOUND AFT PROPELLER SPINNER BULKHEAD CRACKED.  A ONE INCH PIECE OF THE BULKHEAD WAS BROKEN OFF CONTAINING 1 NUTPLATE.  REPLACED SPINNER BULKHEAD, REINSTALLED PROPELLER, OPERATIONAL CHECK SAT.
